You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Consistency and Asymptotic Normality of the Minimum Logit Chi-Squared Estimator When the Number of Design Points is Large
Linda June Davis
The Annals of Statistics
Vol. 13, No. 3 (Sep., 1985), pp. 947-957
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2241117
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
When the number of design points goes to infinity, we show that the minimum logit chi-squared estimator of the parameter in a linear logistic regression model for binomial response data is asymptotically normal. We also give conditions under which it is consistent.
The Annals of Statistics © 1985 Institute of Mathematical Statistics